MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.Occupation- inventory coordinator.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that the involved glidesheath slender was used during a right radial coronary angiogram, access was gained with the needle in the kit.The wire in the kit would not advance through the needle.A new kit was opened and the wire from that kit was used to advance through the needle without issue.The procedure continued without issue.The patient's condition was stable, and they were discharged.The procedure was completed successfully.The estimated blood loss was less than 250cc's.There was no patient injury, medical/surgical intervention required.Additional information was received on 18sep2020.The physician stated that when the wire would not fit through the needle in the kit, they opened another kit and that wire did fit through the needle.She tried putting the wire that was returned through the needle from the second kit and it would not go through that needle either.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1.This reported event has been deemed not reportable based off the investigation of the actual device; inspection of the returned sample upon receipt found that the device had no damage and there were no issues inserting the wire into a needle.Therefore, this event is currently deemed a nonreportable event.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key10641475
Report Number1118880-2020-00245
Device Sequence Number11401755
Product Code DYB
UDI-Device Identifier00389701012117
UDI-Public00389701012117
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberN/A
Device Catalogue Number80-1660
Device Lot NumberYC05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2020
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEEDLE AND GUIDEWIRE FROM RADIAL KIT.